MathSciNet Relay Station
MathSciNet bibliographic data
MR1861091 81Q99 (28A80 35J10 35Q40)
Barbaroux, Jean-Marie; Germinet, François; Tcheremchantsev, Serguei Fractal dimensions and the phenomenon of intermittency in quantum dynamics. Duke Math. J. 110 (2001), no. 1, 161–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement